I am 71 and overweight. I gained a lot after taking antidepressants and have not been able to take it off. I do not overeat, but I also do no exericise. I am short of breath and it is difficult to walk so I would love to loose weight. My hair is already thin. My insurance will pay for weight loss surgery, but not for this medication. When I read the side effects of Wygovy I am scared to try it. I would really like opinions from this community.
Wegovy - I am undecided about using weight loss medication. Help me out please?
Question posted by sheilamcc on 22 June 2022
Last updated on 9 July 2022
Hello. I am new to Wegovy. I have only been on it for less than a month. I am a female in my upper forties. I have had no symptoms. I have loss 10 pounds already. I must admit before my first injection, I did take one 4mg Zofran in anticipation of nausea and vomiting (which did not happen). So far I can gladly say no side effects although I’m new.
I inject in my stomach alternating sides. My BMI starting was 48, 297 pounds, 5’5”. I hope this helps.
- Wegovy uses and safety info
- Wegovy prescribing info & package insert (for Health Professionals)
- Side effects of Wegovy (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.